# SDR DALA2024041704502

- Difficulty date: April 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 26,256 hours, 2,469 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Migrated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MP INSPECTION TASK A350-A-55-11-XX-1U001-281A-A TRIMMABLE HORIZONTAL STABILIZER SPAR BOX - DETAILED INSPECTION OF THS REAR SPAR, LATERAL LOAD FITTING, LH/RH, THE UPPER BUSHING WAS FOUND MIGRATED ON THE RH LATERAL LOAD FITTING.  REAM MIGRATION AFFECTED LATERAL LOAD FITTING BORE HOLE TO 31, 3H7 AND REPAIR PER ER/A 617015-14. (LP 0288236)
